# SDR USAA2012040400003

- Difficulty date: April 3, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 50,500 hours, 18,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE 1R INSTALLED UPSIDE DOWN.  PROPERLY INSTALLED EMERGENCY LIGHT LENS ABOVE 1R DOOR.
